# SDR USAA040792

- Difficulty date: September 14, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Corroded
- Location: Keelbeam
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, KEEP REPAIR ANGLE, 20 INCH AREA, CORROSION; LEVEL 1; TASK NR C 53-208-01 R KEEL STA 520-540.  INSTALLED NEW REPAIR ANGLE/ DOUBLER IAW SRM 51-70-11.
